Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 8, NWS Tucson, AZ

July 2, 2013Pima County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 2, 2013, 9:25 PM MST for Pima County, Arizona. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2013, 9:25 PM MST (04:25 UTC)
Expired
Jul 2, 2013, 10:15 PM MST
In force
50 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Pima County, AZ

The radar

The Tucson radar (KEMX), 24 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 9:30 PM MSTTSTM WND GST 64Davis-Monthan Air Force, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 4.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2013-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2013-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
3234 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS55 KTWC 030425
SVRTWC
AZC019-030515-
/O.NEW.KTWC.SV.W.0008.130703T0425Z-130703T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
925 PM MST TUE JUL 2 2013

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF TUCSON...

* UNTIL 1015 PM MST

* AT 918 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR NORTHEAST TUCSON...AND
  MOVING SOUTHWEST AT 20 MPH. ADDITIONAL DEVELOPMENT IS EXPECTED
  NEAR TUCSON.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TUCSON INTERNATIONAL AIRPORT...RITA RANCH...SAN XAVIER MISSION...
  VAIL AND CORONA DE TUCSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE AND DENSE BLOWING DUST WITH THESE STORMS WILL OCCUR 
AHEAD OF ANY RAIN OR LIGHTNING. BLOWING DUST WILL BE FOLLOWED BY 
LOCALLY HEAVY RAINFALL.

&&

LAT...LON 3180 11058 3212 11106 3249 11083 3230 11048
TIME...MOT...LOC 0423Z 000DEG 20KT 3216 11068

$$

MEYER
2 follow-up statements
696 
WWUS55 KTWC 030445
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
945 PM MST TUE JUL 2 2013

AZC019-030515-
/O.CON.KTWC.SV.W.0008.000000T0000Z-130703T0515Z/
PIMA AZ-
945 PM MST TUE JUL 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MST
FOR NORTHEASTERN PIMA COUNTY...

AT 936 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOUTHEAST TUCSON AND 
VAIL...MOVING SOUTH AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH ACCOMPANIED BY BLOWING 
DUST AND LIMITED VISIBILITIES. LOCALLY HEAVY RAINFALL MAY FOLLOW THE 
DUST IN A FEW LOCATIONS.

&&

LAT...LON 3180 11058 3212 11106 3249 11083 3230 11048
TIME...MOT...LOC 0443Z 000DEG 20KT 3204 11066

$$

MEYER
808 
WWUS55 KTWC 030515
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1015 PM MST TUE JUL 2 2013

AZC019-030525-
/O.EXP.KTWC.SV.W.0008.000000T0000Z-130703T0515Z/
PIMA AZ-
1015 PM MST TUE JUL 2 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIMA COUNTY HAS
EXPIRED...

AT 1015 PM MST THUNDERSTORMS HAD WEAKENED ACROSS EASTERN PIMA 
COUNTY. GUSTY OUTFLOW WINDS WILL CONTINUE FOR THE NEXT HOUR.

LAT...LON 3180 11058 3212 11106 3249 11083 3230 11048
TIME...MOT...LOC 0515Z 000DEG 20KT 3186 11066

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 9:15 PM MST, 10 minutes earlier.

Area forecast discussion, Jul 2, 9:15 PM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
915 PM MST TUE JUL 2 2013

.SYNOPSIS...STORMS WILL LINGER OVERNIGHT IN SOME LOCATIONS TONIGHT.
OTHERWISE EXPECT DAILY ROUNDS OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE REMAINDER OF THIS WEEK IN SOUTHEAST
ARIZONA.

&&

.DISCUSSION...OUTFLOW FROM THE RIM HELPED SET UP A DECENT EARLY
SEASON COMPLEX ACROSS THE SOUTHERN HALF OF GRAHAM COUNTY THAT SENT A
STRONG AND BROAD OUTFLOW INTO COCHISE. ADDITIONAL OUTFLOW ACTIVITY
PUSHED INTO PINAL WITH PORTIONS OF BOTH PUSHING INTO EASTERN PIMA
COUNTY. BLOWING DUST ADVISORY UNTIL 11 PM. WATCH FOR ENHANCEMENT
NEAR INTERSECTING OUTFLOWS IN EASTERN PIMA. STORMS WILL LINGER
OVERNIGHT BUT WEAKEN CONSIDERABLY IN THE EARLY MORNING HOURS.

&&

.PREV DISCUSSION...WITH PRECIPITABLE WATER VALUES 1.10"-1.30" RANGE
FROM TUCSON EAST...LOCALLY HEAVY RAIN IS LIKELY WITH THE STRONGEST
STORMS. HAD INITIALLY THOUGHT ABOUT FLASH FLOOD WATCH FOR EASTERN
AREAS BUT HELD OFF FOR NOW DUE TO FASTER MOVEMENT OF STORMS. MODELS
SUGGESTING THAT AFTER THE INITIAL SET OF STORMS PUSH THROUGH THIS
EVENING...MAY SEE A SECOND ROUND OF STORMS DEVELOP OVERNIGHT
ASSOCIATED WITH DISTURBANCE ALOFT PUSHING SOUTH ACROSS THE AREA. IN
COORDINATION WITH AZ NWS OFFICES...HAVE UPPED POPS FOR THE OVERNIGHT
HOURS TO REFLECT POSSIBILITY FOR OVERNIGHT STORMS.

WEDNESDAY ENTIRELY DEPENDENT ON WHAT HAPPENS TONIGHT. WITH EXPECTED
ACTIVE EVENING/OVERNIGHT PERIOD...HAVE GONE WITH IDEA OF DOWN
AFTERNOON PERIOD...THEN A LITTLE MORE ACTIVE WEDNESDAY NIGHT.

THE STRONG UPPER HIGH...CENTERED NEAR BOISE THIS MORNING...WILL
GRADUALLY WEAKEN THIS WEEK WITH CENTER OF HIGH THE STATE ON THURSDAY
AND THEN BE EAST OF THE STATE BY THE WEEKEND. WILL KEEP LOW END
MONSOON FORECAST GOING INTO THE UPCOMING WEEKEND. HIGH TEMPERATURES
WILL BE SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...SCT SHOWERS AND TSTMS OVERNIGHT WITH SOME STORMS
GENERATING STRONG OUTFLOWS. SKIES CLEARING AFT 03/12Z BECMG
FEW-SCT100 SCT250 BY 17Z. TSTMS REDEVLOPING AFT 03/20Z. NORMAL
DIURNAL WIND TRENDS OUTSIDE OF SEVERAL THUNDERSTORM OUTFLOWS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS OVERNIGHT WITH
SOME STRONG OUTFLOWS.THE HIGHER LOW LEVEL MOISTURE WILL ALLOW FOR
OVERNIGHT RECOVERIES IN THE 60-80% RANGE MOST LOCATIONS TONIGHT.

FOR THE REST OF THE WEEK AND INTO THE WEEKEND...EXPECT ISOLATED WEST
TO SCATTERED EAST MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS.  THE STORMS WILL PRIMARILY FORM OVER THE MOUNTAINS
BUT SHOULD SPREAD TO NEARBY VALLEY AREAS.  STRONG...GUSTY AND
ERRATIC WINDS WILL OCCUR WITH THE STRONGER THUNDERSTORMS AND THE
MAJORITY OF THE STORMS WILL BE WET.  THE INCREASING MOISTURE WILL
RESULT IN A MODERATION OF DAYTIME TEMPERATURES AND GENERALLY GOOD
OVERNIGHT HUMIDITY RECOVERIES.

&&

.CLIMATE...THE TRIPLE DIGIT STREAK HAS BEEN EXTENDED IN TUCSON WHEN
THE AIRPORT HIT 100 DEGREES AT 2:07 PM MST. THIS IS TIED FOR THE
FIFTH LONGEST STREAK ON RECORD...TIED WITH 1942 /JUNE 13 TO JULY 14/.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

MEYER/MEADOWS

In the hours before

Special weather statement, Jul 2, 4:21 PM MST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
421 PM MST TUE JUL 2 2013

AZZ509-510-030015-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD
AZ-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN
MEADOW AZ-
421 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENLEE COUNTY UNTIL
515 PM MST...

AT 415 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS 5 TO 15 MILES EAST OF HANNAGAN
MEADOW...OR 20 TO 30 MILES NORTH OF CLIFTON...MOVING SOUTH AND
SOUTHWEST AT 15 TO 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HANNAGAN MEADOW...BLUE AND
ROSE PEAK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3377 10904 3335 10904 3309 10907 3344 10948
      3378 10935 3379 10918
TIME...MOT...LOC 2319Z 014DEG 14KT 3369 10911

MEYER
Special weather statement, Jul 2, 4:53 PM MST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
453 PM MST TUE JUL 2 2013

AZZ509-510-030045-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD
AZ-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN
MEADOW AZ-
453 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAHAM COUNTY UNTIL 545
PM MST...

AT 450 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HANNAGAN MEADOW...OR 52
MILES NORTH OF SAFFORD...MOVING SOUTH AT 15 TO 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...POINT-OF-PINES AND ARSENIC
TUBS...GENERALLY REMOTE AREAS OF NORTHEAST GRAHAM COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3364 10951 3304 10950 3321 10990 3352 10983
      3349 10980 3348 10977 3359 10966 3360 10962
      3362 10960 3363 10953 3365 10953
TIME...MOT...LOC 2352Z 350DEG 16KT 3356 10952

MEYER
Special weather statement, Jul 2, 5:58 PM MST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
558 PM MST TUE JUL 2 2013

AZZ509>511-030145-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER GILA
RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE
MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW
AZ-
558 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAHAM COUNTY UNTIL 645
PM MST...

AT 554 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SAFFORD...MOVING SOUTHWEST
AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. BRIEFLY REDUCED VISIBILITIES DUE TO
BLOWING DUST MAY BE FOLLOWED BY LOCALLY HEAVY RAINFALL.

AREAS AFFECTED BY THIS STORM INCLUDE...SAFFORD...SOLOMON...THATCHER
AND SWIFT TRAIL JUNCTION.

LAT...LON 3259 10950 3268 10989 3301 10963 3294 10943
TIME...MOT...LOC 0057Z 024DEG 15KT 3288 10958

MEYER
Special weather statement, Jul 2, 6:44 PM MST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
644 PM MST TUE JUL 2 2013

AZZ507>509-511>513-030300-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT
AZ-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW
5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-GALIURO AND PINALENO MOUNTAINS
INCLUDING MOUNT GRAHAM AZ-UPPER GILA RIVER AND ARAVAIPA VALLEYS
INCLUDING CLIFTON/SAFFORD AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING
SIERRA VISTA/BENSON AZ-
644 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM AND NORTHERN
COCHISE COUNTIES UNTIL 800 PM MST...

AT 636 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS ACROSS AREAS MAINLY SOUTH OF SAFFORD
IN SOUTHERN GRAHAM COUNTY. THESE STORMS WERE MOVING SOUTH AT 15 TO
20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
AREAS OF BLOWING DUST BELOW DOWN TO 1 MILE OR BRIEFLY
LOWER...FOLLOWED BY LOCALLY HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS
INCLUDE...WILLCOX...BOWIE...BENSON...FORT GRANT...BONITA...SAN
SIMON...INTERSTATE 10 BETWEEN BENSON AND THE NEW MEXICO BORDER.

LAT...LON 3197 10910 3194 11040 3274 11007 3273 10938
TIME...MOT...LOC 0142Z 014DEG 16KT 3263 10973

MEYER
Special weather statement, Jul 2, 7:37 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
737 PM MST TUE JUL 2 2013

AZZ506-509>511-030330-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST
PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND
ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE MOUNTAINS OF
GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW AZ-
737 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTH EASTERN PINAL AND NORTH
WESTERN GRAHAM COUNTIES UNTIL 830 PM MST...

AT 730 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR AND SOUTHEAST OF SAN CARLOS
RESERVOIR MOVING SOUTH AND SOUTHWEST AT 15 TO 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...SAN CARLOS RESERVOIR...
KEARNY...CALVA...BYLAS AND KLONDYKE.

LAT...LON 3341 10987 3268 11030 3305 11097 3312 11086
      3299 11078 3303 11073 3307 11073 3315 11062
      3315 11056 3318 11052 3320 11046 3320 11042
      3327 11046 3337 11046 3341 11039
TIME...MOT...LOC 0235Z 003DEG 10KT 3324 11033

MEYER
Special weather statement, Jul 2, 8:05 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
805 PM MST TUE JUL 2 2013

AZZ507-508-512-513-030400-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT
AZ-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW
5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-
805 PM MST TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 900
PM MST...

AT 800 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS THAT HAD GENERATED A STRONG OUTFLOW
WITH BLOWING DUST ACROSS CENTRAL COCHISE COUNTY...MOVING SOUTH INTO
SOUTHERN COCHISE COUNTY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BLOWING DUST REDUCING VISIBILITIES TO OR BRIEFLY BELOW 1 MILE.

AREAS AFFECTED BY THIS STORM INCLUDE BUT ARE NOT LIMITED
TO...PEARCE-SUNSITES....TOMBSTONE...SIERRA VISTA

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3210 10935 3136 10945 3141 11033 3192 11040
TIME...MOT...LOC 0303Z 180DEG 0KT 3191 10979

MEYER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:58 PM MSTSpecial Weather StatementTWCGraham47 min
Jul 2, 6:44 PM MSTSpecial Weather StatementTWC76 min
Jul 2, 6:50 PM MSTSevere Thunderstorm WarningTWCCochise, Graham55 min
Jul 2, 7:37 PM MSTSpecial Weather StatementTWCGraham53 min
Jul 2, 7:43 PM MSTSevere Thunderstorm WarningTWCCochise62 min
Jul 2, 8:05 PM MSTSpecial Weather StatementTWCCochise55 min
Jul 2, 8:41 PM MSTBlowing Dust AdvisoryTWCPima, Pinal108 min
Jul 2, 9:41 PM MSTDust Storm WarningTWCPima, Pinal48 min
Jul 3, 3:51 PM MSTSpecial Weather StatementTWCGraham54 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.